# SDR CA010912014

- Difficulty date: September 9, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002A12
- Engine: Ge CF34*
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: HA6761
- Condition: Broken
- Location: Service Door
- Part time: 63 hours, 35 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   THE RAMP PERSONNEL BROKE THE OUTER HANDLE OF THE SERVICE DOOR DURING NORMAL OPERATION. THE PERSON WORKING REPORTED THAT HE DID NOT USED ANY EXCESSIVE FORCE TO OPEN THE DOOR. THE MAINTENANCE REPLACED THE OUTER HANDLE ON THE SERVICE DOOR.
